Posted by: Inge | 2008/07/31

Mefliam - Malaria Propolaxis &  symptoms

Three weeks ago me and my husband returned home from our two week trip in Botswana and Namibia. We took Mefliam as a malaria propolaxis.
Recently we’ ve had headaches, we are not sleeping well, we are tired, some nights we have had “ hot flushes”  and we have had weird dreams.
We think that it is the side effects of the Mefliam. We have also stopped smoking about 12 days ago, could this also be the causes of our symptoms?
We thought that if this is the Mefliam to try Malanil the next time ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Inge
It sounds to me like side effects of Mefliam. Rather try Malanil next time. Stopping smoking may make you edgy, give you stomach symptoms, flu symptoms, sore body for a while.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.